guaaapa asked in HealthWomen's Health · 1 decade ago

I'm on Microgynon, any harm in a 2 week break?

Basically, I have been on this pill for years now and I know it pretty well, I know what I can and cannot do, when I have to use extra protection etc etc.

I am finishing this month's pill on Sunday but I have just been prescribed two weeks of antibiotics (i am assuming you know the facts regarding antibiotics and the pill), seeing as it will cancel the pill out anyway, is there any harm in me having two weeks off the pill instead of one?

I understand that I will have to take extra precautions, but I would have to anyway if I did take the pill and the antibiotics, I guess I am considering it a waste issue!

Thank you.

1 Answer

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    I don't think there would be any particular danger in doing this, saying as you have been on the pill for a long time and you know you'll have to take extra precautions anyway. I know that it is important for the body to have the usual 7 day break and I don't think an extra week's break will be enough to ruin the cycle.

    If in doubt, ring NHS Direct or call your doctor - they'll be able to tell you in minutes.

    Hope this helps :)

Still have questions? Get your answers by asking now.